Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 13, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jun 5, 2005, 8:03 PM EDT for Baraga County, Michigan. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 8:03 PM EDT (00:03 UTC)
- Expired
- Jun 5, 2005, 9:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Marquette, MI
- Area
- Counties, with a storm outline in the text
County Baraga County, MI
The radar
The Marquette radar (KMQT), 66 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:40 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMQT 060005
SVRMQT
MIC013-060100-
/O.NEW.KMQT.SV.W.0013.050606T0003Z-050606T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
803 PM EDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARAGA COUNTY IN NORTH CENTRAL UPPER MICHIGAN
* UNTIL 900 PM EDT
* AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
KEWEENAW BAY TO NEAR ALBERTA. THE LINE WAS MOVING NORTHEAST AT 40
MILES AN HOUR.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BARAGA AND LANSE...AROUND 805 PM EDT...
KEWEENAW BAY...PEQUAMING AROUND 810 PM EDT...
SKANEE...MOUNT ARVON AROUND 820 PM EDT...
POINT ABBAYE AROUND 830 PM EDT...
REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 60
AND 70 MPH. WINDS THIS HIGH CAN TOPPLE TREES AND POWER LINES AND
CAUSE MINOR STRUCTURAL DAMAGE.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
LAT...LON 4692 8819 4692 8805 4678 8805 4676 8801
4656 8838 4681 8863 4691 8846 4684 8848
4679 8843 4687 8838 4686 8835 4692 8827
4697 8814
$$
JLA2 follow-up statements
000
WWUS53 KMQT 060029
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
827 PM EDT SUN JUN 5 2005
MIC013-060100-
/O.CON.KMQT.SV.W.0013.000000T0000Z-050606T0100Z/
BARAGA MI-
827 PM EDT SUN JUN 5 2005
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARAGA COUNTY
UNTIL 900 PM EDT...
AT 827 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF PEQUAMING TO MOUNT
ARVON. THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 40 MILES AN
HOUR.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POINT ABBAYE AT 835 PM EDT...
DAMAGING WINDS OVER 60 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING CAN RESULT FROM SEVERE THUNDERSTORMS. REMAIN INDOORS AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST WARNINGS AND FORECASTS.
LAT...LON 4692 8819 4692 8805 4678 8805 4676 8801
4656 8838 4681 8863 4691 8846 4684 8848
4679 8843 4687 8838 4686 8835 4692 8827
4697 8814
$$
JLA000 WWUS53 KMQT 060054 SVSMQT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 853 PM EDT SUN JUN 5 2005 MIC013-060103- /O.CAN.KMQT.SV.W.0013.000000T0000Z-050606T0100Z/ BARAGA MI- 853 PM EDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR BARAGA COUNTY... DOPPLER RADAR INDICATED THAT THE STORMS HAVE MOVED OUT OF THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THE REST OF THE EVENING. SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY. MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST WARNINGS AND FORECASTS. $$ JLA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:35 PM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 5, 3:35 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 335 PM EDT SUN JUN 5 2005 .DISCUSSION... 12Z RAOBS/LATEST WV IMAGERY AND RUC ANALYSIS SHOW GENERAL WRN TROF/ ERN RDG UPR AIR PATTERN ACRS THE CONUS. NEGATIVELY TILTED SHRTWV MOVING TOWARD THE MS VALLEY IN THE GENERAL SW FLOW ALF BTWN THE TROF/RDG. DYNAMICS STILL REMAIN VERY IMPRESSIVE WITH THIS SYS. H5 WINDS OF 45-50KT ARE SURGING NE ACROSS S WI PER LOCAL ROABS AND 13Z BLUE LAKE WI PROFILER. H7 WINDS ARND 40KT. ALTHOUGH H85 TD ARE QUITE HIGH TO THE S AND W OF UPR MI (10-15C) RAOBS FM GRB AND MPX AND TAMDAR SOUNDINGS SHOW LARGE DRY LAYER BTWN H9-H7 IN WAKE OF OVERNIGHT CONVECTION. SFC TD ARE RUNNING BTWN 60-63F. DRY AIR... WHICH IS KEEPING PWATS AT A RELATIVELY MODEST 1.25 INCH...AND HIGH CONVECTIVE TEMPS (90-95F) TO THE SW ARE HAMPERING TSRA DVLPMNT SO FAR THIS AFTN EVEN THOUGH VIS SAT SHOWS WEALTH OF CLEAR SKIES OVR MUCH OF WI INTO UPR MI...WHICH HAS ALLOWED TEMPS TO RISE TO 75-80 AS OF EARLY AFTN. QUITE A BIT OF BACKWASH MSTR ACRS THE NRN PLAINS IN CYC FLOW FOCUSED ARND SFC-H85 TROF EXTENDING SSW THRU WRN MN FM SFC LO JUST NW OF INL (SFC DWPTS GENERALLY 55 TO 60). 12Z ABR SDNG QUITE MOIST IN BTWN H75-45. 12Z BIS SDNG SHOWS HIER MSTR PRIMARILY BLO H65. SHRWV RDG TO THE W OF THIS TROF AND IN ADVANCE OF ANOTHER SHRTWV NOW MOVING INTO THE PAC NW. MAIN FCST CONCERNS THIS PACKAGE ARE SHRA/TSRA CHCS THRU MON...WITH POTENTIAL FOR SVR TSRA THIS EVNG. FOCUS FOR MIDWEEK SHIFTS TO TIMING/IMPACT OF SHRTWV NOW MOVING INTO THE PAC NW. PRIMARY SHORTWAVE NOW MOVING INTO THE UPR MS VALLEY ARRIVES BTWN 21Z-24Z OVR UPR MI...BUT HOW MUCH MOISTURE WILL BE AVAILABLE AHEAD OF IT IS MAIN QUESTION FOR CONVECTION. 12Z RUC/NAM INSISTENT ON MOISTENING UP THE LAYER BTWN H9-H8 BY LATE AFTN. CANNOT FIND THIS MOISTURE NOW...BUT WHAT MAY HAPPEN AS CLUSTER OF SHRA/TS AND THUS MOISTURE OVR SW WI WILL TRY TO LIFT INTO N WI THIS AFTN...HELPING TO MOISTEN UP THE DRY LAYER CURRENTLY OVERHEAD. THIS THEN WOULD PRIME THE ATMOSPHERE FOR THE SHORTWAVE/MID LEVEL DRY SLOT (H7-H5) THAT ARRIVES LATER THIS AFTN/EARLY EVNG AND HELP REALIZE THE 1500-2000 J/KG OF CAPE THAT MODIFIED MODEL SOUNDINGS INDICATE. USING TEMPS IN LWR 80S AND TD IN LWR 60S YIELDS THESE CAPE VALUES...AND BASED ON SUNSHINE WE ARE SEEING THIS MORNING THIS SEEMS FEASIBLE. EXPECT CONVECTION TO DEVELOP JUST UPSTREAM OVR NW/N WI THEN SHIFT INTO S UPR MI ANYTIME AFT 19Z (3 PM EDT). ONCE CONVECTION DEVELOPS... BELIEVE PRIMARY THREAT WILL BE DAMAGING WINDS DUE TO AN INVERTED V LOOK TO PROGGED SOUNDINGS AND LARGE HAIL WITH WBZERO HEIGHTS AROUND 10500FT. THREAT OF TORNADOES APPEARS LIKE IT WILL BE MITIGATED DUE TO DRY LOW LEVELS AND HIGH LCL/LFC HEIGHTS. STILL...CAN NOT RULE A TORNADO WITH MARGINALLY HIGH 0-3KM/0-1KM SHEAR VALUES 200/150... ESPECIALLY LATE THIS AFTN/EARLY EVENING IN VCNTY OF ANY OUTFLOW/LAKE BREEZE BOUNDARIES. WITH HI WINDS A MAIN THREAT...EXPECT INITIAL SCT TSRA TO FORM INTO A BOW ECHO...WHICH SHOULD EXIT THE ERN ZNS BY THE EARLY MRNG HRS. LATER TNGT AND MON...SHRTWV FCST TO CONT NEWD INTO ONTARIO BY 12Z MON...WITH SFC-H85 TROF/AXIS OF HIER H85-5 MSTR OVER THE CNTRL U.P. THEN. DESPITE FCST H85-5 QVECTOR DVGC IN DNVA IN WAKE OF PRIMARY SHRTWV...WL CARRY LINGERING SCT -SHRA UNDER THIS MSTR...ESPECIALLY OVER THE HIER TERRAIN OF THE W WHERE FCST WLY FLOW WL UPSLOPE. THIS AXIS OF HIER MSTR WL MOVE ACRS THE FA MON MRNG THEN LIFT TO THE N ALG WITH MAIN SHRTWV/SHARPER CYC FLOW DURING THE AFTN. EXPECT SCT -SHRA TO END S TO N TMRW AND LINGER LONGEST OVER THE UPSLOPE HIER TERRAIN OF THE W. CONSIDERING UPSTREAM DWPTS... MOS FCST LO TEMPS 55 TO 62 FOR TNGT LOOK RSNBL. MIXING TO INVRN BASE ON NAM/GFS FCST SDNGS FOR TMRW YIELDS TMAX RANGING FM ARND 60 OVER THE UPSLOPE HIER TERRAIN OF THE W (CMX) TO NR 80 OVER THE SCNTRL... WHERE THE STRG WLY WIND WL DOWNSLOPE AND WARM. SOME CONCERN ABOUT HI WINDS OVER THE EXPOSED KEWEENAW PENINSULA TMRW AFTN IN SHARP CYC FLOW...BUT MODEST ISALLOBARIC WIND COMPONENT/LACK OF STRG CAD/FAIRLY SHALLOW MIXED LYR DEPICTED ON FCST NAM/GFS SDNGS APPEAR TO BE MAIN WEAKNESSES DESPITE PRESENCE OF 35KT WINDS WITHIN MIXED LYR. BUT STILL THINK WINDS WL APCH ADVY CRITERIA OVER THE KEWEENAW GIVEN STRENGTH OF FCST LLVL WINDS AND FVRBL WLY DIRECTION. GFS/NAM SHOW RISING HGTS MON NGT/TUE AS RDG NOW OVER THE NRN ROCKIES PUSHES TOWARD THE WRN LKS AND SFC HI PRES BLDS INTO NW ONTARIO UNDER CONFLUENT NW FLOW BTWN UPR TROF OVER NE CAN AND INCOMING RDG. EXPECT AT LEAST SOME CLRG ON MON NGT...BUT NAM/GFS FCST SDNGS SHOW A PERSISTENT LYR OF HIER RH UNDER STRENGTHENING INVRN BASED ARND H9 OVER THE NRN TIER FM CMX-MQT-ERY...SO WL MAINTAIN MORE CLD COVER THERE. ALTHOUGH GFS SHOWS THIS LLVL MSTR DSPTG ON TUE...PREFER THE SLOW NAM IDEA BECAUSE THE GFS APPEARS TO LIFT LLVL COOL AIR OUT TOO QUICKLY. SO WL GO WITH THE LOWER NAM MOS GUIDANCE FOR HI TEMPS ON TUE ACRS THE N. EVEN TO THE S WHERE THE LO CLD BRKS UP EARLIER... EXPECT INCRSG HI CLDS ON TUE AFTN AS NAM SHOWS INCRSG ISENTROPIC LIFT/MOISTENING ON THE 310K SFC. IN THE MEDIUM AND EXTENDED RANGE...SHRTWV NOW MOVING INTO THE PAC NW FCST TO PUSH SLOWLY EWD INTO THE NRN PLAINS BY THU...AND THEN INTO ONTARIO ON FRI WHILE SHEARING OUT...LEAVING FA IN A CONFLUENT ZONAL FLOW EARLY NEXT WEEKEND. EXPECT A COOL DAY ON WED WITH A CHC OF RA/ ELEVATED TSRA AS WARM FNT IN ADVANCE OF THIS SYS REMAINS TO THE S OF THE FA. THINK GFS STILL TOO AGGRESSIVE AT LOWERING THE PRES (APPEARS TO BE SOME CONVECTIVE FEEDBACK) TOO FAR TO THE N ON TUE/EARLY WED... PREFER FARTHER S FNTL POSITION SHOWN BY NAM/ECMWF. THEN TURNING WARMER WITH SHRA/TSRA CHCS INTO FRI MRNG AS FNT PUSHES TO THE N BEFORE HI PRES RDG UNDER UPR CONFLUENCE DOMINATES NEXT SAT INTO SUN. ADDED CHC SHRA/TSRA SUN AFTN OVER THE W AS DGEX/GFS ENSEMBLE GUIDANCE SUGS NEW SHRTWV WL BE EJECTING EWD OUT OF WRN TROF INTO THE UPR GRT LKS. COORDINATED WITH APX/GRB/DLH/SPC. && .MQT...WATCHES/WARNINGS/ADVISORIES...NONE. && KC
Hazardous weather outlook, Jun 5, 4:00 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 400 PM EDT SUN JUN 5 2005 MIZ001>007-009>014-084-085-061200- ALGER-BARAGA-DELTA-DICKINSON-GOGEBIC-IRON-KEWEENAW-LUCE-MARQUETTE- MENOMINEE-NORTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-ONTONAGON- SOUTHERN HOUGHTON-SOUTHERN SCHOOLCRAFT- 400 PM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL UPPER MICHIGAN. ...MODERATE RISK OF SEVERE THUNDERSTORMS OVER WEST AND CENTRAL UPPER MICHIGAN THROUGH LATE THIS EVENING... .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN WILL SPREAD INTO WESTERN UPPER MICHIGAN BY 5 PM EDT...AND INTO CENTRAL UPPER MICHIGAN BETWEEN 6 PM AND 8 PM EDT. SOME OF THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO GOLFBALL SIZE IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE THIS EVENING. SEVERE THUNDERSTORMS WILL SHIFT EAST OUT OF THE AREA BY AROUND MIDNIGHT. WEST WINDS MAY GUST TO 40 MPH ON THE KEWEENAW PENINUSLA MONDAY AS STRONG LOW PRESSURE MOVES NORTH OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE OVER WEST AND CENTRAL UPPER MICHIGAN WEDNESDAY AND THURSDAY...THEN OVER THE WEST HALF OF UPPER MICHIGAN NEXT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. ADDITIONAL WEATHER INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/MQT (ALL LOWER CASE) JLA
In the hours before
Local storm report, Jun 5, 6:55 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
655 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TORNADO MARENISCO 46.38N 89.68W
06/05/2005 GOGEBIC MI PUBLIC
TORNADO REPORTED ON GROUND AT M-64 NEAR MARENISCO
&&
MROCZKALocal storm report, Jun 5, 7:09 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
709 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 SE BERGLAND 46.58N 89.55W
06/05/2005 0.75 INCH ONTONAGON MI TRAINED SPOTTER
&&
MROCZKALocal storm report, Jun 5, 7:18 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
718 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO MARENISCO 46.38N 89.68W
06/05/2005 GOGEBIC MI PUBLIC
BOAT FLIPPED ON WEST SHORE OF LAKE GOGEBIC NEAR
MARENISCO. REPORT RELAYED THROUGH TRAINED SPOTTER.
&&
MROCZKALocal storm report, Jun 5, 7:20 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
720 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 3 WSW COVINGTON 46.53N 88.60W
06/05/2005 0.75 INCH BARAGA MI TRAINED SPOTTER
&&
MROCZKALocal storm report, Jun 5, 7:24 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
724 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG COVINGTON 46.55N 88.55W
06/05/2005 BARAGA MI TRAINED SPOTTER
1 INCH DIAMETER TREE BRANCHES DOWN.
&&
MROCZKAThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:05 PM EDT | Special Marine Warning | MQT | 55 min | |
| Jun 5, 8:15 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 60 min |
| Jun 5, 8:29 PM EDT | Tornado Warning | MQT | Marquette | 46 min |
| Jun 5, 8:55 PM EDT | Special Marine Warning | MQT | 95 min | |
| Jun 5, 8:57 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 63 min |
| Jun 5, 8:59 PM EDT | Special Marine Warning | MQT | 61 min | |
| Jun 5, 9:14 PM EDT | Special Marine Warning | MQT | 61 min | |
| Jun 5, 9:59 PM EDT | Special Marine Warning | MQT | 2 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.